Volume 11, No.1 (2018)


  1. Generalization of value distribution and uniqueness of certain types of difference polynomials
    Waghamore, Harina P.
    Abstract | PDF |


  2. Stability of the general form of quadratic-quartic functional equations in non-Archimedean L-fuzzy normed spaces
    Bodaghi, Abasalt / Narasimman, Pasupathi
    Abstract | PDF |


  3. Some sequence spaces of Invariant means and lacunary defined by a Musielak-Orlicz function over n-normed spaces
    Sharma, Sunil K. / Raj, Kuldip / Sharma, Ajay K.
    Abstract | PDF |


  4. On λ-pseudo bi-starlike and λ-pseudo bi-convex functions with respect to symmetrical points
    Eker, S. Sümer / Şeker, Bilal
    Abstract | PDF |


  5. A new extended generalized Burr-III family of distributions
    Jamal, Farrukh / Aljarrah, Mohammad A. / Tahir, M. H. / Nasir, M. Arslan
    Abstract | PDF |


  6. Some different type integral inequalities concerning twice differentiable generalized relative semi-(r; m; h)-preinvex mappings
    Kashuri, Artion / Liko, Rozana
    Abstract | PDF |


  7. ome approximation properties of generalized integral type operators
    Kumar, Alok / Vandana
    Abstract | PDF |


  8. Existence of solution for a coupled system of Urysohn-Stieltjes functional integral equations
    El-Sayed, A. M. A. / Al-Fadel, M. M. A.
    Abstract | PDF |


  9. Differential and integral equations associated with some hybrid families of Legendre polynomials
    M. Riyasat, S. A. Wani and S. Khan
    Abstract | PDF |


  10. Fekete-Szeg¨o problem and Second Hankel Determinant for a class of bi-univalent functions
    N. Magesh and J.Yamini2
    Abstract | PDF |


  11. Some results on p-calculus
    A. Neamaty and M. Tourani
    Abstract | PDF |


  12. On Soft Supra Compactness in Supra Soft Topological Spaces
    A. M. Abd El-latif
    Abstract | PDF |